MathSciNet Relay Station
MathSciNet bibliographic data
MR331974 76.65
Abarbanel, S.; Goldberg, M. Numerical solution of quasi-conservative hyperbolic systems—the cylindrical shock problem. J. Computational Phys. 10 (1972), 1–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement